# SDR PNS2008F00002

- Difficulty date: June 23, 2008
- Submitted: July 29, 2008
- Operation: Air carrier
- Aircraft: N365PX
- Make and model: Saab 340B
- Aircraft serial: 340B265
- System (JASC): 2613 · Overheat Detection
- Part: Detector
- Part number: 1734362450
- Condition: Malfunctioned
- Location: Lt Tail Pipe
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON JUNE 22, 2008, THE FLIGHT CREW HAD A LEFT TAIL PIPE HOT LIGHT, AN INFLIGHT ENGINE SHUTDOWN WAS MADE, AN EMERGENCY WAS DECLARED AND THE AIRCRAFT MADE AN UNEVENTFUL LANDING AT DEPARTURE AIRPORT.  THE LIGHT WENT OUT A FEW MINUTES BEFORE LANDING, AND THE TOTAL FLIGHT TIME WAS 23 MINUTES.  MAINT REPLACED ALL THREE HEAT DETECTORS AFTER TROUBLESHOOTING THE SYSTEM, THE SYSTEM CHECKED NORMAL AND THE AC WAS RETURNED TO SERVICE.  THE FLIGHT WAS BEING OPERATED UNDER FLIGHT NR 245.  (K)
